# SDR CA110616003

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,497 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN LANDING A FAINT OILY ODOR WAS DETECTED IN THE CABIN, THE SMELL GOT PROGRESSIVELY STRONGER DURING THE DAY.  ON THE FINAL LANDING A BLUE/GREY HAZY SMOKE WAS NOTED IN THE CABIN AFTER SHUTDOWN.  MX WAS CONTACTED AND THEY FOUND THE LT COOLING TURBINE VERY HOT TO THE TOUCH AND WAS SEIZED.  UNIT REPLACED AND RETURNED TO SERVICE.
